The adjoint homology of the free 2-step nilpotent lie algebra

Leandro Cagliero*, Paulo Tirao

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper we determine the homology of the free 2-step nilpotent complex Lie algebra, with adjoint coefficients, as a module over the general linear group. This module is not multiplicity free. We give an explicit formula for the multiplicities and we compute the total dimension.

Original languageEnglish
Pages (from-to)125-145
Number of pages21
JournalQuarterly Journal of Mathematics
Volume53
Issue number2
DOIs
StatePublished - Jun 2002
Externally publishedYes

Fingerprint Dive into the research topics of 'The adjoint homology of the free 2-step nilpotent lie algebra'. Together they form a unique fingerprint.

Cite this